# SDR DHL2001743018

- Difficulty date: December 7, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  POSITIONED FIRE LOOP SO IT WON`T CONTACT ENG COWL IAW B727 MM 26-11-00.  OPS CHECK GOOD.
